# SDR SWIA2021080560022

- Difficulty date: May 23, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH INBOARD FLAP'S LOWER SKIN HAS 2 DENTS. THE FIRST DENT IS LOCATED AT THE LOWER INBOARD CORNER BEHIND THE INBOARD TIRE, THE SECOND DENT IS LOCATED ON THE TRAILING EDGE 23 INCHES FROM THE INBOARD END. (BOTH DENTS CIRCLED WITH RED GREASE PENCIL)     (C-CHECK RO 8/1/2021)    PERFORMED DENT REPAIR IAW CRJ200 SRM 57-52-00-REPAIR NO. 3 FIGURE 203 ( SHEET 2) AND CRJ200 SRM 51-12-00, COMPLIED WITH TASK CARD 51-900-1003-SKY.
